MathSciNet Relay Station
MathSciNet bibliographic data
MR1435578 11A07 (11B73)
Gertsch, Anne Nombres harmoniques généralisés. (French) [Generalized harmonic numbers] C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 1, 7–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement